2 doctors weighed in:

Why do I get dizzy after taking vitamins? I was dizzy all the time before i found out that taking a multi vitamin was the problem. I tried vitamin C and d still the same problem. I found one doctor that said it was not the vitamins, that it was my heart

2 doctors weighed in
Dr. Mary Engrav
Emergency Medicine
1 doctor agrees

In brief: It

It may have been one of the ingredients in the vitamin such as the filler or a food color. You may want to try to find out what type of vitamins they were so that you can avoid those ingredients in the future.

In brief: It

It may have been one of the ingredients in the vitamin such as the filler or a food color. You may want to try to find out what type of vitamins they were so that you can avoid those ingredients in the future.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Dr. Pamela Pappas
Psychiatry

In brief: Heart problems

Heart problems are much more likely to cause feelings of dizziness than multivitamins -- unless you're allergic or intolerant to some of the fillers or other contents in the vitamins.
Some companies include various herbs in their products, and you need to read labels to see what you're getting. Also research products you're considering using. Consumerlab.Com is a great resource for this.

In brief: Heart problems

Heart problems are much more likely to cause feelings of dizziness than multivitamins -- unless you're allergic or intolerant to some of the fillers or other contents in the vitamins.
Some companies include various herbs in their products, and you need to read labels to see what you're getting. Also research products you're considering using. Consumerlab.Com is a great resource for this.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors